# SDR USAA20100216SB022

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYZ - PILOT REPORTED ONE OF THE FLASHLIGHTS AT THE FORWARD FLIGHT ATTENDANT STATION WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  OPERATIONAL CHECK GOOD.
